×

zbMATH — the first resource for mathematics

Über die Differenzenapproximation des Dirichletproblems für eine lineare elliptische Differentialgleichung zweiter Ordnung. (German) Zbl 0142.37702

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Courant, R., K. Friedrichs u.H. Lewy: Über die partiellen Differenzengleichungen der mathematischen Physik. Math. Ann.100, 32–74 (1928). · JFM 54.0486.01 · doi:10.1007/BF01448839
[2] –, andD. Hilbert: Methods of mathematical physics, vol. I. New York 1953. · Zbl 0051.28802
[3] Dunford, N., andJ. T. Schwartz: Linear operators, vol. I, II. New York 1958, 1963. · Zbl 0084.10402
[4] Ladyzenskaya, O. A.: The method of finite differences in the theory of partial differential equations. Am. Math. Soc. Translations (2),20, 77–104 (1962).
[5] Lyusternik, L. A.: On difference approximations of the Laplace operator. Am. Math. Soc. Translations (2),8, 289–351 (1958). · Zbl 0079.12003
[6] Nirenberg, L.: Remarks on strongly elliptic partial differential equations. Comm. Pure Appl. Math.8, 648–674 (1955). · Zbl 0067.07602 · doi:10.1002/cpa.3160080414
[7] Nitsche, J., andJ. C. C. Nitsche: Error estimates for the numerical solution of elliptic differential equations. Arch. Rat. Mech. Analysis5, 293–306 (1960). · Zbl 0097.33103 · doi:10.1007/BF00252911
[8] Nitsche, J. C. C., u.J. Nitsche: Fehlerabschätzung für die numerische Berechnung von Integralen, die Lösungen elliptischer Differentialgleichungen enthalten. Arch. Rat Mech. Analysis5, 307–314 (1960). · Zbl 0097.33104 · doi:10.1007/BF00252912
[9] Saul’yev, V. K.: On a class of elliptic equations solvable by the method of finite differences. Vyčisl. Mat.1, 81–86 (1957).
[10] [10]—-: On the solution of the problem of eigenvalues by the method of finite differences. Am. Math. Soc. Translations (2),8, 257–287 (1958). · Zbl 0079.12002
[11] Smirnow, W. I.: Lehrgang der höheren Mathematik, Bd. V. Berlin 1962. · Zbl 0105.04101
[12] Stummel, F.: Näherungsmethoden zur Lösung elliptischer partieller Differentialgleichungen. HMI-B31, Hahn-Meitner-Institut. Berlin 1963.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.